Mathematical Research Letters

Volume 6 (1999)

Number 3

An algebraic method for public-key cryptography

Pages: 287 – 291

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n3.a3

Authors

Iris Anshel (Arithmetica Inc.)

Michael Anshel (City College of New York)

Dorian Goldfeld (Columbia University)

Abstract

Algebraic key establishment protocols based on the difficulty of solving equations over algebraic structures are described as a theoretical basis for constructing public–key cryptosystems.

Full Text (PDF format)